Alert archive / Georgia / Red Flag Warnings in 2008

Red Flag Warning 116, NWS Tallahassee, FL

November 25, 200826 counties in Georgia; 16 counties in Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this red flag warning at Nov 25, 2008, 3:00 PM EST for 26 counties in Georgia; 16 counties in Florida; 5 counties in Alabama. It took effect at Nov 26, 2008, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 25, 2008, 3:00 PM EST (20:00 UTC)
In effect from
Nov 26, 2008, 12:00 PM EST
Expired
Nov 26, 2008, 6:00 PM EST
In force
6 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2008-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2008-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
790 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 252000
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
300 PM EST TUE NOV 25 2008

...A RED FLAG WARNING IS IN EFFECT UNTIL 5 PM EST /4 PM CST/ THIS
AFTERNOON FOR SOUTHEAST ALABAMA AS WELL AS SOUTHWEST AND SOUTH
CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW
25 PERCENT...

...A RED FLAG WARNING IS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS
AFTERNOON FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND
DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT
COMBINED WITH 20-FOOT WIND SPEEDS ABOVE 15 MPH AND DISPERSION
INDICES ABOVE 75...

...A RED FLAG WARNING IS IN EFFECT WEDNESDAY AFTERNOON FOR THE
EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS IN EFFECT WEDNESDAY AFTERNOON FOR
SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

.NORTHWEST TO NORTH WIND FLOW ACROSS AREA THROUGH WEDNESDAY WILL
MAINTAIN THE DRY AIR MASS. SOME INCREASE IN LOW LEVEL MOISTURE IS
FORECAST FOR THURSDAY.

GAZ120>131-142>148-155>161-252300-
/O.UPG.KTAE.FW.A.0099.081126T1800Z-081126T2200Z/
/O.NEW.KTAE.FW.W.0116.081126T1700Z-081126T2300Z/
/O.CON.KTAE.FW.W.0115.000000T0000Z-081125T2200Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
300 PM EST TUE NOV 25 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY.
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007>019-026>029-034-252300-
/O.UPG.KTAE.FW.A.0099.081126T1700Z-081126T2300Z/
/O.NEW.KTAE.FW.W.0116.081126T1700Z-081126T2300Z/
/O.CON.KTAE.FW.W.0115.000000T0000Z-081125T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
300 PM EST TUE NOV 25 2008 /200 PM CST TUE NOV 25 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT
UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

ALZ065>069-252300-
/O.NEW.KTAE.FW.W.0116.081126T1700Z-081126T2300Z/
/O.CON.KTAE.FW.W.0115.000000T0000Z-081125T2200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
200 PM CST TUE NOV 25 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM CST WEDNESDAY. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

JAMSKI
4 follow-up statements
000 
WWUS82 KTAE 252303
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
603 PM EST TUE NOV 25 2008

...A RED FLAG WARNING IS IN EFFECT WEDNESDAY AFTERNOON FOR THE
EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS IN EFFECT WEDNESDAY AFTERNOON FOR
SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

.NORTHWEST TO NORTH WIND FLOW ACROSS AREA THROUGH WEDNESDAY WILL
MAINTAIN THE DRY AIR MASS. SOME INCREASE IN LOW LEVEL MOISTURE IS
FORECAST FOR THURSDAY.

FLZ007>019-026>029-034-261230-
/O.EXP.KTAE.FW.W.0115.000000T0000Z-081125T2300Z/
/O.CON.KTAE.FW.W.0116.081126T1700Z-081126T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
603 PM EST TUE NOV 25 2008 /503 PM CST TUE NOV 25 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/
TO 6 PM EST /5 PM CST/ WEDNESDAY...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM
CST/ WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-261230-
/O.CON.KTAE.FW.W.0116.081126T1700Z-081126T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
603 PM EST TUE NOV 25 2008 /503 PM CST TUE NOV 25 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/
TO 6 PM EST /5 PM CST/ WEDNESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/
TO 6 PM EST /5 PM CST/ WEDNESDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

JAMSKI
000 
WWUS82 KTAE 260935
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
435 AM EST WED NOV 26 2008

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR THE
EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR
SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR THE EASTERN FLORIDA 
BIG BEND THURSDAY AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF LOW
RELATIVE AND HIGH DISPERSIONS...

.DISCUSSION...EXPECT THE DRY AIRMASS TO REMAIN IN PLACE ACROSS 
THE AREA INTO THURSDAY. ALTHOUGH THE LOW-LEVEL MOISTURE WILL BE
STEADILY INCREASING FROM WEST TO EAST THROUGH THE DAY
THURSDAY...PORTIONS OF THE EASTERN FLORIDA WILL POSSIBLY
EXPERIENCE LONG DURATIONS WITH LOW RELATIVE HUMIDITY AND HIGH
DISPERSIONS. AS A RESULT...THE RED FLAG WARNING REMAINS IN EFFECT
FOR THIS AFTERNOON AND A WATCH IS NOW IN EFFECT THURSDAY
AFTERNOON. THURSDAY NIGHT THROUGH FRIDAY NIGHT...INCREASING
MOISTURE AND RAIN CHANCES WILL KEEP CONDITIONS ABOVE CRITICAL
THRESHOLDS.

FLZ018-019-028-029-034-262100-
/O.NEW.KTAE.FW.A.0100.081127T1800Z-081127T2300Z/
/O.CON.KTAE.FW.W.0116.081126T1700Z-081126T2300Z/
JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE-
435 AM EST WED NOV 26 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

ALZ065>069-FLZ007>017-026-027-GAZ120>131-142>148-155>161-262100-
/O.CON.KTAE.FW.W.0116.081126T1700Z-081126T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
LIBERTY-WAKULLA-QUITMAN-CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-
TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-
COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
435 AM EST WED NOV 26 2008 /335 AM CST WED NOV 26 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/
TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$
000 
WWUS82 KTAE 261932
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
232 PM EST WED NOV 26 2008

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR THE
EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR
SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO EXPECTED LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

...THE RED FLAG WARNING THAT WAS IN EFFECT FOR THE SOUTHEAST
CORNER OF ALABAMA THIS AFTERNOON HAS BEEN CANCELLED...

...A RED FLAG WARNING IS NOW IN EFFECT FOR THE EASTERN FLORIDA BIG
BEND THURSDAY AFTERNOON DUE TO EXPECTED LONG DURATIONS OF LOW
RELATIVE HUMIDITY AND HIGH DISPERSIONS...

.DISCUSSION...THE RED FLAG WARNING THAT WAS IN PLACE ACROSS THE
SOUTHEAST CORNER OF ALABAMA HAS BEEN CANCELLED BECAUSE WE NO
LONGER EXPECT CRITICAL DURATIONS OF LOW RELATIVE HUMIDITY ACROSS
THAT REGION. HOWEVER...THE RED FLAG WARNING CONTINUES THIS
AFTERNOON ACROSS THE REMAINDER OF THE TRI-STATE AREA. LOW LEVEL
MOISTURE WILL BE STEADILY INCREASING FROM WEST TO EAST THROUGH THE
DAY THURSDAY BUT NOT BEFORE THE EASTERN BIG BEND EXPERIENCES LONG
DURATIONS WITH LOW RELATIVE HUMIDITY. DISPERSIONS WILL ALSO BE
HIGH IN THIS REGION. THEREFORE...FIRE WEATHER WATCH THAT WAS IN
PLACE FOR THE EASTERN BIG BEND HAS BEEN UPGRADED TO A RED FLAG
WARNING.

ALZ065>069-262045-
/O.CAN.KTAE.FW.W.0116.000000T0000Z-081126T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
132 PM CST WED NOV 26 2008

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. 

THE RED FLAG WARNING THAT WAS IN EFFECT FOR THE SOUTHEAST CORNER
OF ALABAMA HAS BEEN CANCELLED. WE NO LONGER EXPECT CRITICAL DURATIONS
OF LOW RELATIVE HUMIDITY.

$$

FLZ018-019-028-029-034-262300-
/O.UPG.KTAE.FW.A.0100.081127T1800Z-081127T2300Z/
/O.NEW.KTAE.FW.W.0117.081127T1700Z-081127T2200Z/
/O.CON.KTAE.FW.W.0116.000000T0000Z-081126T2300Z/
JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE-
232 PM EST WED NOV 26 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM EST THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON.
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 5 PM EST THURSDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007>017-026-027-GAZ120>131-142>148-155>161-262300-
/O.CON.KTAE.FW.W.0116.000000T0000Z-081126T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-LIBERTY-WAKULLA-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
232 PM EST WED NOV 26 2008 /132 PM CST WED NOV 26 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BARRY
000 
WWUS82 KTAE 262325
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
625 PM EST WED NOV 26 2008

...A RED FLAG WARNING REMAINS IN EFFECT FOR THE EASTERN FLORIDA 
BIG BEND THURSDAY AFTERNOON DUE TO EXPECTED LONG DURATIONS OF LOW
RELATIVE HUMIDITY AND HIGH DISPERSIONS...

.DISCUSSION...LOW LEVEL MOISTURE WILL BE STEADILY INCREASING FROM
WEST TO EAST THROUGH THE DAY THURSDAY BUT NOT BEFORE THE EASTERN
BIG BEND EXPERIENCES LONG DURATIONS WITH LOW RELATIVE HUMIDITY.
DISPERSIONS WILL ALSO BE HIGH IN THIS REGION. THEREFORE...A RED
FLAG WARNING REMAINS IN EFFECT FOR THE EASTERN FLORIDA BIG BEND.

FLZ018-019-028-029-034-271230-
/O.EXP.KTAE.FW.W.0116.000000T0000Z-081126T2300Z/
/O.CON.KTAE.FW.W.0117.081127T1700Z-081127T2200Z/
JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE-
625 PM EST WED NOV 26 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM EST
THURSDAY FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT
AND HIGH DISPERSIONS...

...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM EST THURSDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007>017-026-027-GAZ120>131-142>148-155>161-270030-
/O.EXP.KTAE.FW.W.0116.000000T0000Z-081126T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-LIBERTY-WAKULLA-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
625 PM EST WED NOV 26 2008 /525 PM CST WED NOV 26 2008/

...RED FLAG WARNING HAS EXPIRED FOR THIS AFTERNOON...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

$$

12-WATSON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Nov 25, 2:28 PM EST, 32 minutes earlier.

Area forecast discussion, Nov 25, 2:28 PM EST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
228 PM EST TUE NOV 25 2008

.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...PERSISTENT UPPER
PATTERN OF EASTERN TROUGH/WESTERN RIDGE IS EXPECTED TO PERSIST
INTO THE NEAR FUTURE. COOL SFC HIGH PRESSURE CURRENTLY OVER THE
LOWER MISSISSIPPI VALLEY WILL SHIFT EAST OVERNIGHT AND BE CENTERED
OVER THE BIG BEND AREA BY MORNING. THIS SHOULD ALLOW FOR EXCELLENT
RADIATIONAL COOLING CONDITIONS... ESPECIALLY TOWARDS DAYBREAK.
EXPECT A COLD NIGHT WITH TEMPERATURES DROPPING INTO THE UPPER 20S
TO AROUND 30 BY SUNRISE.

THE SFC RIDGE WILL REMAIN OVERHEAD WEDNESDAY BEFORE SLIDING EAST
TO THE PENINSULA WEDNESDAY NIGHT. HIGH TEMPERATURES IN THE MID 60S
WEDNESDAY AFTERNOON WILL BE FOLLOWED BY A SLIGHTLY MILDER NIGHT
WITH LOWS IN THE 30S. COLDEST TEMPS BY THURSDAY MORNING EXPECTED
TOWARDS THE SUWANNEE VALLEY CLOSEST TO THE CENTER OF HIGH
PRESSURE.

UPPER FLOW WILL BECOME TEMPORARILY ZONAL THURSDAY AS SHORTWAVE
DIGS INTO THE DESERT SOUTHWEST. COMBINED WITH HIGH SHIFTING OFF
THE EAST COAST...WILL BEGIN TO SEE SOME RETURN FLOW SET UP BY
THURSDAY AFTERNOON WITH SLIGHTLY WARMER TEMPERATURES AND AN
INCREASE IN LOW LEVEL MOISTURE.

NORTHERN STREAM SHORTWAVE MOVING INTO THE MEAN EASTERN TROUGH WILL
BEGIN TO TAP THE RETURN MOISTURE THURSDAY NIGHT AS IT PUSHES A
COLD FRONT TOWARDS THE GULF COAST. SHOULD SEE SHOWERS BEGIN TO
DEVELOP ALONG THE FRONT EARLY FRIDAY AS IS MOVES INTO THE
NORTHWESTERN ZONES.

.LONG TERM (FRIDAY THROUGH TUESDAY)...MORE UNCERTAINTY EXISTS
THIS FORECAST CYCLE THAN THE ONE JUST 24 HOURS AGO. WHILE THE
INITIAL PORTION OF THE LONG TERM PERIOD IS HIGHER CONFIDENCE THAN
NORMAL...CONFIDENCE IN THE MODEL SOLUTIONS RAPIDLY DECREASES AFTER
SATURDAY EVENING. THE 25/00Z GFS PUSHES A COLD FRONT THROUGH
SATURDAY MORNING...BUT STALLS IT JUST SOUTH OF THE FLORIDA PANHANDLE
AS A SERIES OF WAVES MOVE ALONG THE STALLED BOUNDARY INTO THE FIRST
PART OF NEXT WEEK. THE 24/12Z EURO FAVORS A MUCH MORE PROGRESSIVE
PATTERN. THE SOLUTION OF THE 25/00Z GFS IS LIKELY DUE TO A DAMPENING
OF THE UPPER LEVEL PATTERN ACROSS THE EASTERN CONUS...WHEREAS THE
24/12Z EURO PREFERS A MORE AMPLIFIED AND PROGRESSIVE PATTERN. THE
25/00Z GFS ENSEMBLE MEAN REPRESENTS MORE OF A BLEND BETWEEN THE MUCH
LESS AMPLIFIED GFS AND PROGRESSIVE EURO. CONFIDENCE IN THE MORE
PROGRESSIVE SOLUTION WOULD BE BOLSTERED BY SUPPORT FROM THE 25/00Z
EURO. WHICH...BASED ON WHAT LITTLE DATA HAS COME IN THUS FAR ON THE
25/00Z EURO...IT SEEMS A MUCH MORE PROGRESSIVE SOLUTION IS PREFERRED
AMONGST THE OPERATIONAL EURO.

&&

.AVIATION...NORTH WINDS IN LOWER LEVELS AND NORTHWEST WINDS AT MID
LEVELS WILL CONTINUE TO BRING DRY AIR ACROSS OUR AREA THROUGH
WEDNESDAY WITH ONLY SOME HIGH CIRRUS CLOUDS WILL STREAM INTO AREA.
VFR THROUGH PERIOD.

&&

.MARINE...WINDS OVER THE COASTAL WATERS WILL CONTINUE TO DIMINISH
TONIGHT AS THE HIGH PRESSURE CENTER APPROACHES THE AREA. VERY
LIGHT WINDS EXPECT THROUGH THE DAY WEDNESDAY INTO THURSDAY WITH
THE HIGH OVERHEAD. SOUTHERLY FLOW WILL BEGIN TO INCREASE LATE
THURSDAY AS THE NEXT FRONT APPROACHES FROM THE WEST. EXERCISE
CAUTION CONDITIONS WILL BE POSSIBLE FRIDAY AHEAD OF THE FRONT.
WEEKEND FORECAST A BIT UNCERTAIN DEPENDING ON HOW LONG THE FRONT
HANGS UP ACROSS THE WATERS.

&&

.FIRE WEATHER...QUITE DRY NORTHERLY FLOW WILL RESULT IN RED FLAG
CONDITIONS ACROSS OUR TRI STATE AREA ON WEDNESDAY. RED FLAG
CONDITIONS ARE NOW FORECAST ACROSS SE ALABAMA...SOUTHWEST AND
SOUTHCENTRAL GEORGIA AND OUR NORTHERN FLORIDA ZONES DURING
WEDENSDAY AFTERNOON. THURSDAY WILL SEE ENOUGH MOISTURE RECOVERED
TO AVOID WIDESPREAD RED FLAG CONDITIONS WITH THE EXCEPTION
POSSIBLY OVER OUR NORTHEASTERN FLORIDA AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  30  66  32  71  51 /   0   0   0   0  20
PANAMA CITY  40  66  50  71  62 /   0   0   0   0  30
DOTHAN       32  65  40  71  54 /   0   0   0   0  40
ALBANY       31  64  39  72  51 /   0   0   0   0  30
VALDOSTA     31  64  33  71  49 /   0   0   0   0  20
CROSS CITY   30  66  31  72  46 /   0   0   0   0  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 4 PM CST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

     RED FLAG WARNING FROM 11 AM TO 5 PM CST WEDNESDAY FOR THE
     FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...RED FLAG WARNING UNTIL 5 PM EST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
     CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
     GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

     RED FLAG WARNING FROM 12 PM TO 6 PM EST WEDNESDAY FOR THE
     FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
     CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
     EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

FL...RED FLAG WARNING FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM
     CST/ WEDNESDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
     COASTAL WALTON...DIXIE...FRANKLIN...GADSDEN...GULF...
     HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...
     LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.

     RED FLAG WARNING UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON FOR
     THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...
     DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
     WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

GM...NONE.
&&

CAMP/GOREE
Hazardous weather outlook, Nov 25, 5:13 AM EST, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
513 AM EST TUE NOV 25 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-261000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
513 AM EST TUE NOV 25 2008 /413 AM CST TUE NOV 25 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...A LIGHT FREEZE IS EXPECTED ACROSS THE INTERIOR TONIGHT...

A COLD FRONT WILL MOVE THROUGH THE REGION THIS MORNING WITH COOLER
AND DRIER AIR BUILDING IN BEHIND IT...AS A RIDGE OF CANADIAN HIGH
PRESSURE BUILDS SOUTHEASTWARD TOWARDS THE AREA. AS THIS HIGH
PRESSURE SYSTEM SETTLES IN OVER THE AREA TONIGHT...CLEAR SKIES AND
NEAR CALM WINDS WILL ALLOW FOR GOOD RADIATIONAL COOLING CONDITIONS.
LOW TEMPERATURES WILL RANGE FROM 28 TO 32 DEGREES INLAND...TO THE
MID 30S NEAR THE COAST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
AFTER ANOTHER COOL AND DRY DAY ON WEDNESDAY...AREAS OF FROST AND A
LIGHT FREEZE WILL BE POSSIBLE ACROSS MAINLY EASTERN INTERIOR
SECTIONS OF THE COUNTY WARNING AREA ON WEDNESDAY NIGHT. A PLEASANT
THANKSGIVING DAY IS EXPECTED ACROSS THE AREA WITH HIGH TEMPERATURES
REBOUNDING INTO THE LOWER 70S. THEREAFTER...THE FORECAST BECOMES
MUCH MORE COMPLEX AND UNCERTAIN FOR THE END OF THE WEEK AND
UPCOMING WEEKEND AS A LOW PRESSURE SYSTEM OR SERIES OF LOWS MAY
BRING INCREASING CHANCES OF RAIN TO THE AREA. DUE TO MAJOR
DIFFERENCES IN THE LONG RANGE MODELS...IT IS TOO EARLY TO PINPOINT
EXACTLY WHEN THE BEST CHANCES FOR RAIN WILL BE...SO ALL INTERESTS
ARE URGED TO LISTEN FOR THE LATEST UPDATES FROM THE NATIONAL
WEATHER SERVICE DURING THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

17-GOULD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 5:19 AM ESTFire Weather WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more10 hr
Nov 24, 7:59 PM ESTSpecial Marine WarningTAE91 min

Nearby

Red Flag Warnings in Georgia, 2008Red Flag Warnings in Florida, 2008Red Flag Warnings in Alabama, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.